Algebraic geometry
A symplectic analog of the Quot scheme
Comptes Rendus. Mathématique, Volume 353 (2015) no. 11, pp. 995-999.

We construct a symplectic analog of the Quot scheme that parameterizes the torsion quotients of a trivial vector bundle over a compact Riemann surface. Some of its properties are investigated.

Nous construisons un analogue symplectique du schéma Quot, qui paramètre les modules quotients de torsion d'un fibré vectoriel trivial sur une surface de Riemann compacte, et nous examinons certaines de ses propriétés.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.09.006
Keywords: Symplectic Quot scheme, Automorphism, Symmetric product
Biswas, Indranil 1; Dhillon, Ajneet 2; Hurtubise, Jacques 3; Wentworth, Richard A. 4

1 School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
2 Department of Mathematics, Middlesex College, University of Western Ontario, London, ON N6A 5B7, Canada
3 Department of Mathematics, McGill University, Burnside Hall, 805 Sherbrooke St. W., Montreal, QC H3A 0B9, Canada
4 Department of Mathematics, University of Maryland, College Park, MD 20742, USA
@article{CRMATH_2015__353_11_995_0,
     author = {Biswas, Indranil and Dhillon, Ajneet and Hurtubise, Jacques and Wentworth, Richard A.},
     title = {A symplectic analog of the {Quot} scheme},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {995--999},
     publisher = {Elsevier},
     volume = {353},
     number = {11},
     year = {2015},
     doi = {10.1016/j.crma.2015.09.006},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.09.006/}
}
TY  - JOUR
AU  - Biswas, Indranil
AU  - Dhillon, Ajneet
AU  - Hurtubise, Jacques
AU  - Wentworth, Richard A.
TI  - A symplectic analog of the Quot scheme
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 995
EP  - 999
VL  - 353
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.09.006/
DO  - 10.1016/j.crma.2015.09.006
LA  - en
ID  - CRMATH_2015__353_11_995_0
ER  - 
%0 Journal Article
%A Biswas, Indranil
%A Dhillon, Ajneet
%A Hurtubise, Jacques
%A Wentworth, Richard A.
%T A symplectic analog of the Quot scheme
%J Comptes Rendus. Mathématique
%D 2015
%P 995-999
%V 353
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.09.006/
%R 10.1016/j.crma.2015.09.006
%G en
%F CRMATH_2015__353_11_995_0
Biswas, Indranil; Dhillon, Ajneet; Hurtubise, Jacques; Wentworth, Richard A. A symplectic analog of the Quot scheme. Comptes Rendus. Mathématique, Volume 353 (2015) no. 11, pp. 995-999. doi : 10.1016/j.crma.2015.09.006. http://www.numdam.org/articles/10.1016/j.crma.2015.09.006/

[1] Baptista, J.M. On the L2-metric of vortex moduli spaces, Nucl. Phys. B, Volume 844 (2011), pp. 308-333

[2] Bertram, A.; Daskalopoulos, G.; Wentworth, R. Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians, J. Amer. Math. Soc., Volume 9 (1996), pp. 529-571

[3] Bifet, E. Sur les points fixes schéma QuotOX/X,k sous l'action du tore Gm,kr, C. R. Acad. Sci. Paris, Ser. I, Volume 309 (1989), pp. 609-612

[4] Bifet, E.; Ghione, F.; Letizia, M. On the Abel–Jacobi map for divisors of higher rank on a curve, Math. Ann., Volume 299 (1994), pp. 641-672

[5] Biswas, I.; Dhillon, A.; Hurtubise, J. Automorphisms of the Quot schemes associated to compact Riemann surfaces, Int. Math. Res. Not., Volume 2015 (2015), pp. 1445-1460

[6] Fakhruddin, N. Torelli's theorem for high degree symmetric products of curves | arXiv

[7] Ghione, F.; Letizia, M. Effective divisors of higher rank on a curve and the Siegel formula, Compos. Math., Volume 83 (1992), pp. 147-159

[8] Grothendieck, A. Techniques de construction et théorèmes d'existence en géométrie algébrique. IV. Les schémas de Hilbert, Séminaire Bourbaki, vol. 6, 1960, pp. 249-276 (exp. no 221)

Cited by Sources: